MAUDE Adverse Event Report: ST PAUL CADD CHECKVALVE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL CADD CHECKVALVE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-7091-24
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the pump tubing was found to be leaking at the y-site junction.The patient may have received less medication than intended.No patient injury was reported.
 
Additional Manufacturer Narrative
No information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
H10: a device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.A product sample was received for evaluation.Visual and functional testing was performed.Visual inspection found no damage, scuffs, pinch marks, cracks, crazing, cuts, etc.Could cause the failure mode reported; sample received does not present y-site in its configuration.Functional testing found no leakage was found in the sample.The complaint is not confirmed.Device passed all functional testing.No problem found.Root cause cannot be determined as the sample was successfully tested and no discrepancies were detected.This issue will be monitored for any increase in occurrence.If the occurrence of this issue increases significantly, additional investigative action will be taken accordingly.This remediation mdr was generated under protocol (b)(4) as a result of warning letter cms# (b)(4) corrected data: d3: report source.

Brand Name
CADD CHECKVALVE ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
14th floor, north tower
minneapolis, MN 55442
MDR Report Key15396091
Report Number3012307300-2022-18379
Device Sequence Number12057958
Product Code FPA
UDI-Device Identifier10610586024160
UDI-Public10610586024160
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K000942
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number21-7091-24
Device Catalogue Number21-7091-24
Device Lot Number4271203
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2022
Supplement Date Received by Manufacturer01/26/2023
Initial Report FDA Received Date09/09/2022
Supplement Report FDA Received Date05/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/12/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown